≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Similar posts:

Low erection problem 12No libido, No Erection and Premature Ejaculation 16Erection Issue 2Erection Problems, Possibly from Proving. HELP HELP HELP 19Can’t sleep, no erection no libido have to sleep better 3Low erection 3Dr. Kadwa pl help Excessive Precum and softness in erection 2Less erection time and PE 50Problem of PE and Erection 6Incomplete erection 1

 

The ABC Homeopathy Forum

erection problem

sirs,
i am 28 yeras old . i have been suffering from erection problems for the lat 2 yeras. my boady is normal and i had good health since two years. i used to masturbate regularly during those days and i have got back pains and joint pains .i stopped my masturbating hence forth .my penis become small and i did not get proper erections. morning erctions are also reduced now a days. if i try to masturbate it takes quet long time to get erection and get tired after that. my body is hot always and i feel loss of memory also.i am planing to marry on february .whether can i proceed with the marriage? can i get rid of my erection problems permenantly? i am very much worried about this. can anybody suggest some medicines . thanks in advance
 
  anil497 on 2007-11-23
This is just a forum. Assume posts are not from medical professionals.
I suggest Dr Reckeweg R41.

Dosage: 2 times a day (15 drops in water).

You may wait for recommendations from more learned homeopaths as well.
 
srisri last decade
thank u very much for ur timely reply , i will surely try this and get back to u.
 
anil497 last decade
Dear srisri,
i tried to get the medicine suggested by u unfortunately its not available here. i consulted a local homeopath here . he gave me one dose of phospher and after 24 hours another dose of nux nam . agnus casta two pills after meals for 10 days. i took the medicines for three days after that i feel urination for every one hour .i started loosing my morning erection and feel weekness in the nerve(getting a cold feeling every time in penis,getting ejaculated fast when tried to masturbate. help me
 
anil497 last decade
Please be guided by the homeopath you are seeing.

Eat healthy and do some yoga.
 
srisri last decade
thanks
 
anil497 last decade
If you think you need drugs use Extagen then. It's a very effective herb supplement. When my husband used it the first result was the returning of morning erections.
 
mozzom last decade
dear anil,
As far as I understand that you have waisted your vital fluild in excess, therefore, you are being facing this state of affairs. Please stop msturbation any more and start CHINA-30 (3 drops thrice a day after meal) for 2/3 weeks and One dose of 20- drops of YOHIMBINUM-Q after breakfast.

dr. mahfooz
 
Mahfoozurrehman last decade
dear Dr. mahfooz,
as i mentioned earlier about the after effect of agnus castus on my body,i consulted the dr who gave the dose (agnus castus 6 ). he told me that u were healthy and ur fear only created problem . now he gave me the same medicine with higher dose (agnus castus 30).i am very much afraid to take the same medicine ...what to do ? pls help me
 
anil497 last decade
As I said earlier, please be guided by the homeopath you are seeing.
 
srisri last decade
Dear Anil,leave all the medicines you are taking and start the medicines as advised by Dr.Mahfoozur Rahman.Thanks,malaker
 
Dr.Haran ch malaker last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.